# SDR MFUA2019FA0000142

- Difficulty date: May 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N46MF
- Make and model: Lear 35A
- Aircraft serial: 377
- Aircraft time: 12,980 hours, 11,283 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2307006237
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, G
- Precautionary procedure: O

## Discrepancy

DURING DECENT INTO AIRPORT, FOR LANDING, ALL HYDRAULIC PRESSURE WAS LOST. INITIALLY FLAPS SELECTED TO 8 DEGREES WAS GOOD BUT WHEN 20 DEGREES FLAPS WERE SELECTED THEY STOPPED AT 10 DEGREES. HAD TO BLOW DOWN GEAR IN ORDER TO LAND WHICH ALSO ALLOWED FOR FLAP SELECTION AND BREAKING. LANDING WAS PERFORMED WITHOUT INCIDENT. INSPECTION REVEALED THAT THE SUPPLY FLEX HOSE LEADING TO THE LEFT SPOILER ACTUATOR HAD A CHAFED AREA THAT WENT THROUGH THE BRAIDED WIRING THUS WEARING A HOLE IN THE RUBBER HOSE. THE DEFECTIVE HOSE WAS REPLACED USING STANDARD PRACTICES. BLEED THE HYDRAULIC SYSTEM IAW MAINTENANCE MANUAL 29-00-00 PAGE 213-214 PARA 5C. THIS INCLUDED RETRACTION OF THE GEAR, FLAPS AND SPOILERS, THROUGH SEVERAL CYCLES, AND THE BLEEDING OF THE BRAKES. RAN BOTH ENGINES TO CHECK THE HYDRAULIC PUMPS FOR PROPER OPERATION AND SYSTEMS CHECKS. ALL CHECKED GOOD.
